# SDR RU3A20140519019

- Difficulty date: May 19, 2014
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 9,543 hours, 4,166 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: 6017523843
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL INFORMATION:  CORRECT ATA CODE(C) TO  2910, CORRECT HOW DISCOVERED (E) TO V-VISUAL.  CORRECTIVE ACTION: FOUND LOOSE B NUT ON HYDRAULIC TUBE ASSY P/N: 601-75238-43 AFT CONNECTION.  INSPECTED B-NUT, RE-TORQUED B NUT FITTING.  LEAK CHECK SATISFACTORY.  CREATED MAINTENANCE ALERT DIRECTIVE MAD14-01 TO INSPECT ALL FAA FLIGHT INSPECTION CHALLENGER (CL601, CL604, AND CL605) AIRCRAFT.  NO DEFECTS NOTED WITH OTHER AIRCRAFT.  MAD DOCUMENTED IN AIRCRAFT LOGBOOK AND CLOSED.
